American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Levi's parametrix for some sub-elliptic non-divergence form operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 10-18. MR 1988867.
Abstract, references, and article information   
View Article: PDF

[2] Guozhen Lu and Juncheng Wei. On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 83-89. MR 1465830.
Abstract, references, and article information   
View Article: PDF

[3] L. Brandolini, M. Rigoli and A. G. Setti. On the existence of positive solutions of Yamabe-type equations on the Heisenberg group. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 101-107. MR 1426719.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1